# SDR SWAA2014043027529

- Difficulty date: April 21, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 86,619 hours, 68,245 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623122
- Part serial: WN0216
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S WINDOW HEAT CORD AFT OF WINDOW SMOKED.  R & R NR 2 SLIDING WINDOW IAW MM.
